# SDR SWAA2022022867106

- Difficulty date: February 3, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737*
- Aircraft serial: 33943
- Aircraft time: 44,008 hours, 22,440 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Loose
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 221BF FIBERGLASS MATERIAL FEW FIBERS LOOSE / [01] REPAIRED DAMAGED AREA AT FLOOR PANEL 221BF PER B737SRM 53-00-50-2R-1 MATERIAL USED RESIN 50A PO#1714421 FIBER GLASS PO#1690463;[02] VERIFIED REPAIR
